Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Ttc for 18 months
    avatar
    fzwduck posted:
    My husband and I have need Ttc for 18mo we have been seeing a RE. In January we had an IUI done. I took clomid for 5 days (cycle days 5-10) I had a us on 1-20 that night at 6pm I took an HCG trigger shot then on 1-22 we went in for the IUI procedure. The doctor said all was well I had a large mature follicle husbands semen sample was 100% normal. I was due for af on 2-2. I had spotting all day on 2-2 going from a light brown to a dark brown then eventually pink. On Monday 2-3 I started my period around 9am. By the time I left work it had stopped and returned to spotting. The spotting has not stopped since. It is very light spotting. It doesn't even end up on my panty liner just when I wipe. I have had period like cramps since 1-25 they range from mild to at times bad enough to take an ibuprofen ( which I never do, I usually deal with cramps so it has got to be pretty painful for me to take meds) I took a pregnancy test on 2-4 it was negative. I am pretty regular my cycle is between 26-30 days I bleed between 3-5 days starting light then heavy back to light. I've NEVER skipped a period.
    Reply
     
    avatar
    lovebird79 responded:
    hormone injections/treatments can really alter your cycle and af.

    I recommend you discuss these changed with your RE.


    Spotlight: Member Stories

    I am an engaged 24 year old mom of the most beautiful little boys in the world. :) We recently lost our 2nd child in the 14th week of my pregnancy on ...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.